Translator Disclaimer
1997 Nonexistence of isolated singularities for nonlinear systems of partial differential equations and some applications
P. R. Popivanov
J. Math. Kyoto Univ. 37(3): 477-492 (1997). DOI: 10.1215/kjm/1250518267

Abstract

This paper deals with the singularities of solutions of several classes of nonlinear systems of partial differential equations appearing in gas dynamics and differential geometry. Our techniques depend principally on the method of microlocal analysis, for example microlocalized Sobolev spaces $H_{mcl}^{s}$ classical theory of the pseudodifferential operators and certainly the theory of paradifferential operators.

Citation

Download Citation

P. R. Popivanov. "Nonexistence of isolated singularities for nonlinear systems of partial differential equations and some applications." J. Math. Kyoto Univ. 37 (3) 477 - 492, 1997. https://doi.org/10.1215/kjm/1250518267

Information

Published: 1997
First available in Project Euclid: 17 August 2009

zbMATH: 0906.35021
MathSciNet: MR1600159
Digital Object Identifier: 10.1215/kjm/1250518267

Subjects:
Primary: 35A20
Secondary: 35G20, 35M10, 35S99

Rights: Copyright © 1997 Kyoto University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.37 • No. 3 • 1997
Back to Top